A 63-year-old m an told his physician that in the m orning he discovered his urine was cloudy and…

A 63-year-old m an told his physician that in the m orning he discovered his urine was cloudy and red. The m an was su ering from persistent atrial brillation and had been stabilized on warfarin therapy for 1 m onth. Three days earlier, he had started taking an over-the-counter preparation containing cim etidine for heartburn. Which of the follow ing statem ents best explains the cause of the patient’s sym ptom s? A. Decreased renal clearance of warfarin B. Decreased intestinal absorption of vitam in K C. Inhibition of hepatic m etabolism of warfarin D. Anticoagulant e ect of cim etidine E. Warfarin displacem ent from plasm a protein-binding sites

Don't use plagiarized sources. Get Your Custom Essay on
A 63-year-old m an told his physician that in the m orning he discovered his urine was cloudy and…
For as low as $13/Page
Order Essay

Leave a Reply

Your email address will not be published. Required fields are marked *

*

*

*